# SDR SWAA2020011640513

- Difficulty date: January 15, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 72,481 hours, 43,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Part number: 207377
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING CENTER CABIN EXIT SIGN MISSING ONE FACE PLATE.  R&R FACE PLATE PER MM.
